Scared

dreamlife40

New Member
Standard Member
Apr 2, 2013
2
0
0
Hi Everyone, I am about to start duromine tomorrow & feeling scared and worried that it will affect my sleep & make me even more irritable than I already am. I am an insomniac from way back so if anyone has any sleeping hints please let me know. Unlike a lot of people on this forum I only have about 15 to 20 Kg to lose but have spent a fortune on diet products & run myself into the ground trying to shift this weight but only find myself giving into cravings & then hating myself.

I am 40 years old and sick of how my emotions impact on my weight. I was a sad, fat kid, and only lost the fat when I started smoking at age 15. I have been an on again, off again smoker since then.

My choices in life haven't helped, choosing an emotionally unavaliable, passive aggressive man to spend the last 20 years of my life with hasn't helped at all. I am currently in the process of getting a divorce after his 3rd (admitted) affair & feel like I'm finally taking control. However being fat doesn't help with depression, particularly as my ex is currently with a 22 yo athlete. (Poor misguided child) I've been on antidepressants for the past 18 months & feel that they have contributed to my weight gain. Apparently Duromine isn't recommended if you are taking fluoxetine anti depressants but my slightly dodgy Dr prescribed it nonetheless. Comments?

Hoping life will improve soon & weight loss may give me some hope back.
 

Phippsy

New Member
Standard Member
Apr 3, 2013
7
0
0
Western Australia
Hi dreamlife :) great to see you've started a new and positive journey for yourself.

I too am not a great sleeper...I think I just sleep very light but have recently started taking Swisse Sleep tablets and they work a treat...I sleep like the dead! They are all natural and I just pop 2 tablets half an hour before bed and I have no trouble falling asleep and am not waking during the night. Defintely give them a try and good luck!
 

BrideToBe

New Member
Standard Member
Mar 26, 2013
7
0
0
NSW
Hi @Dreamlife :) congratulations and good luck on you journey.

Personally, duromine for me has no affect of my sleeping habits. My advice would be the earlier you take your daily tablet, the better.. 6am - much better than midday or after... Phippsy gave some great advice about trying something natural should you have trouble sleeping.. I'm really positive that things will definitely start turning around for you soon :) we'll be here every step of the way for encouragement and support, we're all in this together. Looking forward to seeing your progress. Let us know how your first couple of days went :) GOOD LUCK! xx
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi Dreamlife :) congratulations and good luck on you journey.
Personally, duromine for me has no affect of my sleeping habits. My advice would be the earlier you take your daily tablet, the better.. 6am - much better than midday or after... Phippsy gave some great advice about trying something natural should you have trouble sleeping.. I'm really positive that things will definitely start turning around for you soon :) we'll be here every step of the way for encouragement and support, we're all in this together. Looking forward to seeing your progress. Let us know how your first couple of days went :) GOOD LUCK! xx
Totally agree with this

FOR @dreamlife40:

Welcome!
It's a good start for you to blog in our forum, since you can meet here a lot of supporters and it really helps sometimes, when you don't have someone, who understands you.
My name is Kate, most people know me here and I also have a history taking Duromine, so I know how it is hard to start to change your lifestyle.

Anyway, I'm glad that you are with us, but a bit concerned about your taking meds (antidepressants) and those you are going to add - sleeping pills:confused:
Although Duromine is safe, I don't think you should mix it with other meds. Especially my cons refer to antidepressants. They ain't helpers anyway.

Now, you have said that you are in the middle of divorcing process (sorry mentioning that), probably you can exclude antidepressants to avoid side effects and bad reactions.

But, it's up to you, I'm just suggesting.

I hope you find it helpful and you'll do great!

ps: Don't be afraid to start a new page in your life, even diet pills are worth to try. Keep up posting and feel free to ask any questions!